# SDR SCNA01718

- Difficulty date: September 17, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- Aircraft time: 47,376 hours, 28,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT LIGHT IN FWD OVERWING BULL NOSE WILL NOT STAY ILLUMINATED.  CORRECTED BY REPLACING LIGHT BATTERY PACK.
